Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 528, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Oct 17, 2011, 9:09 PM CDT for 4 counties in Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 17, 2011, 9:09 PM CDT (02:09 UTC)
- Expired
- Oct 17, 2011, 10:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Dallas County, TX, Ellis County, TX, Johnson County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 21 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.2 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 405 J/kg
- Mixed-layer CIN
- -247 J/kg
- Mixed-layer LCL
- 2011 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
272
WUUS54 KFWD 180209
SVRFWD
TXC113-139-251-439-180315-
/O.NEW.KFWD.SV.W.0528.111018T0209Z-111018T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
909 PM CDT MON OCT 17 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DALLAS COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
SOUTHERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1015 PM CDT
* AT 908 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM FARMERS BRANCH TO NEAR LAKE ARLINGTON TO 7 MILES WEST OF
CROWLEY...AND MOVING EAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ADDISON...JOSHUA...AND ARLINGTON AROUND 915 PM...
RICHARDSON AND UNIVERSITY PARK AROUND 920 PM...
HIGHLAND PARK AND COCKRELL HILL AROUND 925 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3298 9652 3255 9652 3240 9708 3232 9761
3255 9761 3255 9756 3260 9755 3299 9697
TIME...MOT...LOC 0208Z 280DEG 41KT 3293 9691 3273 9719
3257 9745
$$
253 follow-up statements
261
WWUS54 KFWD 180225
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
925 PM CDT MON OCT 17 2011
TXC113-139-251-439-180315-
/O.CON.KFWD.SV.W.0528.000000T0000Z-111018T0315Z/
DALLAS TX-ELLIS TX-JOHNSON TX-TARRANT TX-
925 PM CDT MON OCT 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHERN TARRANT...NORTHERN JOHNSON...NORTHWESTERN ELLIS AND
DALLAS COUNTIES...
AT 924 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BUCKINGHAM TO GRAND PRAIRIE TO BURLESON...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
GARLAND...SACHSE AND MANSFIELD AROUND 930 PM CDT...
ROWLETT AND CEDAR HILL AROUND 935 PM CDT...
SUNNYVALE AND MIDLOTHIAN AROUND 940 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3298 9652 3255 9652 3240 9708 3232 9761
3255 9761 3255 9756 3260 9755 3299 9697
TIME...MOT...LOC 0224Z 280DEG 41KT 3290 9670 3270 9698
3254 9724
$$559
WWUS54 KFWD 180245
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
945 PM CDT MON OCT 17 2011
TXC113-139-251-439-180315-
/O.CON.KFWD.SV.W.0528.000000T0000Z-111018T0315Z/
DALLAS TX-ELLIS TX-JOHNSON TX-TARRANT TX-
945 PM CDT MON OCT 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN TARRANT...NORTHERN JOHNSON...NORTHWESTERN ELLIS AND
DALLAS COUNTIES...
AT 944 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 4 MILES EAST OF ROWLETT TO MIDLOTHIAN...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WILMER...RED OAK AND OAK LEAF AROUND 950 PM CDT...
SEAGOVILLE AND PECAN HILL AROUND 955 PM CDT...
FERRIS AROUND 1000 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3299 9676 3298 9652 3255 9652 3240 9708
3232 9761 3235 9761 3239 9761
TIME...MOT...LOC 0244Z 279DEG 41KT 3289 9644 3267 9672
3248 9697
$$979
WWUS54 KFWD 180307
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1007 PM CDT MON OCT 17 2011
TXC113-139-251-439-180316-
/O.EXP.KFWD.SV.W.0528.000000T0000Z-111018T0315Z/
DALLAS TX-ELLIS TX-JOHNSON TX-TARRANT TX-
1007 PM CDT MON OCT 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TARRANT...
NORTHERN JOHNSON...NORTHWESTERN ELLIS AND DALLAS COUNTIES EXPIRES AT
1015 PM CDT...
AT 1006 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THE THUNDERSTORM.
LAT...LON 3299 9676 3298 9652 3255 9652 3240 9708
3232 9761 3235 9761 3239 9761
TIME...MOT...LOC 0306Z 279DEG 41KT 3285 9614 3263 9643
3244 9668
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 6:25 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Oct 17, 6:25 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 625 PM CDT MON OCT 17 2011 .AVIATION... /00Z TAFS/ VFR CONDITIONS PREVAIL ATTM ACROSS THE REGION BUT CHANGES ON THE WAY WITH A STRONG COLD FRONT NOW MOVING THROUGH THE WICHITA FALLS AREA. UPPER DISTURBANCE ASSOCIATED WITH THE COLD FRONT NOW MOVING THROUGH THE TX PANHANDLE AND WILL CONTINUE SOUTHEAST OVER THE NEXT FEW HOURS. LIFT ASSOCIATED WITH THIS DISTURBANCE WILL BE SUFFICIENT FOR THUNDERSTORMS TO DEVELOP ALONG THE FRONT OVER THE NEXT FEW HOURS. FRONT IS EXPECTED TO MOVE THROUGH THE DFW AREA AROUND 3Z WITH SCATTERED THUNDERSTORMS AROUND THE AREA. WILL INCLUDE A TEMPO FOR TSRA BETWEEN 3-5Z FOR DFW/DAL...AN HOUR EARLIER FOR AFW/FTW. STORMS SHOULD BE QUICK MOVING WITH AN ABRUPT WIND SHIFT BEHIND THE FRONT TO 34020G30KT. GUSTY NORTH WINDS WILL CONTINUE INTO TUESDAY AT 34025G35KT. FARTHER SOUTH AT WACO...WILL LEAVE THE MENTION OF THUNDERSTORMS OUT OF THE FORECAST AS BEST CHANCES WILL BE NORTH AND EAST OF THERE. WIND SHIFT AT WACO SHOULD BE CLOSER TO 5-6Z. DUNN && .PREV DISCUSSION... /ISSUED 335 PM CDT MON OCT 17 2011/ TEMPERATURES TODAY HAVE ONCE AGAIN WARMED INTO THE MID AND UPPER 80S BUT MUCH COOLER WEATHER IS EXPECTED FOR THE NEXT SEVERAL DAYS BEHIND THE SEASON/S FIRST SIGNIFICANT COLD FRONT THAT WILL ARRIVE THIS EVENING. THE COLD FRONT HAS REMAINED NEARLY STATIONARY ACROSS OKLAHOMA AND THE TEXAS PANHANDLE TODAY BUT WILL BEGIN MOVING SHORTLY. THE ASSOCIATED UPPER LEVEL TROUGH IS NOW MOVING INTO THE SOUTHERN PLAINS AND WILL GIVE THE FRONT THE PUSH IT NEEDS TO START ADVANCING SOUTH. STRONG MID AND UPPER LEVEL WINDS ON THE BACK SIDE OF THE TROUGH WILL HELP DIG THE UPPER LEVEL SYSTEM DOWN INTO NORTH TEXAS TONIGHT. THIS WILL INCREASE LARGE SCALE LIFT ACROSS THE REGION AND AID WITH SHOWER AND THUNDERSTORM DEVELOPMENT THIS EVENING AND TONIGHT. THE POPS WERE INCREASED EARLIER TODAY WITH THE MORNING UPDATE AND MADE NO FURTHER CHANGES THIS AFTERNOON. THE HRRR SHOWS CONVECTION DEVELOPING ALONG THE FRONT IN SOUTHERN OKLAHOMA AROUND SUNSET AS THE UPPER LEVEL SUPPORT ARRIVES. SCATTERED CONVECTION...POSSIBLY IN A LINE...WILL DEVELOP AND MOVE SOUTHEAST WITH THE FRONT. THE GREATEST CHANCES FOR RAIN WILL BE OVER THE NORTHEAST QUADRANT OF THE CWA...NORTH OF INTERSTATE 20 AND EAST OF INTERSTATE 35 AND 35-E. STRONG THUNDERSTORMS AND MAYBE A FEW SEVERE STORMS MAY OCCUR TONIGHT WITH HAIL BEING THE MAIN THREAT. THE LATEST DAY 1 OUTLOOK HAS UPGRADED MOST OF THE NORTHERN HALF OF NORTH TEXAS TO A SLIGHT RISK. AN OVERALL DRY AIRMASS REMAINS IN PLACE ACROSS THE REGION...BUT SURFACE DEWPOINTS HAVE BEEN ON THE RISE TODAY WITH VALUES IN THE 60S ACROSS ALL BUT THE FAR WESTERN COUNTIES. MOISTURE WILL CONTINUE TO POOL ALONG THE FRONT AS IT APPROACHES THE REGION AND LIFT ALONG THE LEADING EDGE OF THE FRONT WILL HELP INCREASE THE DEEP LAYER MOISTURE CONTENT. THE HIGHER DEWPOINTS WILL ALSO CONTRIBUTE TO HIGHER INSTABILITY VALUES THIS EVENING BUT OVERALL THE INSTABILITY IS ON THE LOWER END. HOWEVER...THE INSTABILITY...SHEAR...AND LIFT IS ENOUGH TO POSE A SEVERE WEATHER THREAT. THE COLD FRONT AND RAIN WILL BE THROUGH THE CWA BY DAYBREAK TOMORROW BUT STRONG WINDS WILL OCCUR TOMORROW. THESE STRONG WINDS WILL MAKE TOMORROW FEEL AT LEAST A FEW DEGREES COOLER THAN THE ACTUAL AMBIENT TEMPERATURE. IT APPEARS THAT THE STRONGEST WINDS WILL OCCUR IN THE LATE MORNING AND EARLY AFTERNOON HOURS AND WILL START TO DECREASE IN THE AFTERNOON HOURS AS RELATIVE HUMIDITY VALUES FALL TO AROUND 30 PERCENT. CONDITIONS WILL BE MARGINAL FOR RED FLAG CONDITIONS TOMORROW BUT THERE IS STILL A THREAT FOR ARCING OR DOWNED POWER LINES IGNITING GRASS FIRES AND WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING. DRY NORTHWEST WINDS /AT LIGHTER SPEEDS/ WILL CONTINUE FOR THE NEXT SEVERAL DAYS WITH TEMPERATURES REMAINING BELOW NORMAL. UPPER LEVEL TROUGHING WILL CONTINUE OVER THE REGION WITH ANOTHER SHORTWAVE PASSING OVER THURSDAY/FRIDAY. SOUTHERLY SURFACE WINDS WILL RETURN THURSDAY AND FRIDAY AS WELL BUT IT WILL TAKE A LITTLE LONGER FOR LOW-LEVEL MOISTURE TO RETURN TO NORTH TEXAS AS THE FRONT PUSHES ALL THE WAY THROUGH THE GULF OF MEXICO. ALL THE LONGER RANGE MODELS SHOW ANOTHER SHORTWAVE TROUGH MOVING THROUGH THE REGION THIS WEEKEND POSSIBLY BRINGING ANOTHER CHANCE FOR RAIN TO NORTH TEXAS. HOWEVER...THE MODELS DIFFER IN THE TIMING AND STRENGTH OF THIS TROUGH AND THE TIMING DIFFERENCE IS AS MUCH AS 24 HOURS IN SOME CASES. THE TROUGH WILL BRING AN INCREASE IN CLOUD COVER THIS WEEKEND AND SLIGHTLY COOLER TEMPERATURES THAN PREVIOUS MODEL RUNS. WITH THE UNCERTAINTIES...MENTIONED LOW POPS ACROSS THE REGION BOTH SATURDAY AND SUNDAY. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 50 70 46 72 42 / 60 0 0 0 0 WACO, TX 54 72 47 72 42 / 50 5 0 0 0 PARIS, TX 50 67 41 66 38 / 70 10 0 0 0 DENTON, TX 49 69 44 71 39 / 60 0 0 0 0 MCKINNEY, TX 51 68 43 70 38 / 70 5 0 0 0 DALLAS, TX 51 70 47 71 42 / 60 0 0 0 0 TERRELL, TX 51 69 45 71 41 / 60 5 0 0 0 CORSICANA, TX 54 69 45 71 42 / 60 5 0 0 0 TEMPLE, TX 53 72 47 74 43 / 40 5 0 0 0 MINERAL WELLS, TX 48 70 42 71 42 / 30 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM TO 7 PM CDT TUESDAY FOR TXZ094-095- 105>107-120>123-134-135-146>148-160>162-174-175. &&
Hazardous weather outlook, Oct 17, 3:35 PM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 335 PM CDT MON OCT 17 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181400- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 335 PM CDT MON OCT 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALMOST ALL OF NORTH TEXAS AS A COLD FRONT AND UPPER LEVEL DISTURBANCE MOVE ACROSS THE REGION. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT NORTH OF A CISCO...HILLSBORO...CANTON LINE. SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING DOWNBURST WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LOW AFTERNOON RELATIVE HUMIDITY VALUES AND NORTH WINDS OF 15 TO 25 MPH WITH WIND GUSTS UP TO 40 MPH WILL YIELD CRITICAL FIRE WEATHER CONDITIONS ACROSS THE AREA TUESDAY. A RED FLAG WARNING HAS BEEN ISSUED FOR LOCATIONS ALONG AND EAST OF A LINE FROM BONHAM TO WAXAHACHIE TO CAMERON FOR TUESDAY AFTERNOON. ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE ON WEDNESDAY IN THE NORTHEASTERN COUNTIES OF NORTH TEXAS AROUND PARIS. PATCHY FROST WILL BE POSSIBLE THURSDAY MORNING IN THE AREA ROUGHLY NORTH OF INTERSTATE 20 AND ALONG AND EAST OF INTERSTATE 35 AND 35E WHERE TEMPERATURES ARE FORECAST TO FALL INTO THE MID AND UPPER 30S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT NORTH OF A CISCO... HILLSBORO...CANTON LINE.
In the hours before
Special weather statement, Oct 17, 7:25 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
725 PM CDT MON OCT 17 2011
TXZ091-101-102-180100-
JACK TX-MONTAGUE TX-WISE TX-
725 PM CDT MON OCT 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
JACK COUNTY
SOUTHERN MONTAGUE COUNTY
NORTHWESTERN WISE COUNTY
AT 724 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES EAST OF
GRAHAM TO 10 MILES SOUTH OF NOCONA...MOVING SOUTHEAST AT 30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ALVORD...BOWIE...
BRIDGEPORT...BRYSON...CHICO...JACKSBORO AND FORESTBURG.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.
LAT...LON 3378 9770 3358 9749 3344 9749 3343 9742
3300 9803 3301 9833 3311 9843 3324 9842
3347 9811 3347 9799 3357 9799
TIME...MOT...LOC 0024Z 318DEG 27KT 3314 9836 3362 9767Special weather statement, Oct 17, 8:01 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
801 PM CDT MON OCT 17 2011
TXZ102-103-180130-
DENTON TX-WISE TX-
801 PM CDT MON OCT 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN DENTON COUNTY
WISE COUNTY
AT 801 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST
OF SANGER TO 9 MILES SOUTHWEST OF BRIDGEPORT...MOVING EAST AT 35 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ALVORD...BOYD...
BRIDGEPORT...CHICO...DECATUR...SANGER...BOONSVILLE AND COTTONDALE.
PENNY-SIZED HAIL AND WIND GUSTS TO 55 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3342 9707 3299 9761 3299 9767 3308 9792
3324 9792 3344 9770
TIME...MOT...LOC 0101Z 290DEG 31KT 3349 9744 3315 9787Local storm report, Oct 17, 8:12 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
812 PM CDT MON OCT 17 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL SIVELLS BEND 33.83N 97.25W
10/17/2011 M1.75 INCH COOKE TX EMERGENCY MNGR
GOLFBALL HAIL IN SIVELLS BENDSpecial weather statement, Oct 17, 8:52 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
852 PM CDT MON OCT 17 2011
TXZ117-118-180215-
TARRANT TX-PARKER TX-
852 PM CDT MON OCT 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
PARKER COUNTY
TARRANT COUNTY
AT 849 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
EAGLE MOUNTAIN TO 10 MILES SOUTHWEST OF WEATHERFORD...MOVING
SOUTHEAST AT 45 MPH.
THUNDERSTORMS WILL BE AFFECTING LOCATIONS ACROSS SOUTHEASTERN
PORTIONS OF PARKER COUNTY AND MOST OF TARRANT COUNTY.
PEA-SIZED HAIL AND WIND GUSTS TO 45 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3300 9759 3298 9716 3287 9703 3255 9704
3255 9753 3256 9806 3270 9806
TIME...MOT...LOC 0149Z 297DEG 43KT 3295 9731 3260 9779Special weather statement, Oct 17, 8:54 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
854 PM CDT MON OCT 17 2011
TXZ104-180215-
COLLIN TX-
854 PM CDT MON OCT 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
COLLIN COUNTY
AT 852 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING THUNDERSTORMS APPROACHING FROM DENTON COUNTY. THE STORMS
WERE MOVING EAST AT 45 MPH.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS AS THEY MOVE THROUGH COLLIN COUNTY.
LAT...LON 3340 9639 3334 9638 3335 9630 3298 9630
3299 9685 3340 9684
TIME...MOT...LOC 0152Z 263DEG 41KT 3338 9683 3319 9686
3301 9703
25The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 7:25 PM CDT | Special Weather Statement | FWD | Jack, Montague | 35 min |
| Oct 17, 7:36 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 41 min |
| Oct 17, 8:01 PM CDT | Special Weather Statement | FWD | Wise | 29 min |
| Oct 17, 8:30 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 41 min |
| Oct 17, 8:52 PM CDT | Special Weather Statement | FWD | Parker, Tarrant | 23 min |
| Oct 17, 8:54 PM CDT | Special Weather Statement | FWD | Collin | 21 min |
| Oct 17, 9:18 PM CDT | Special Weather Statement | FWD | Collin, Fannin | 27 min |
| Oct 17, 9:36 PM CDT | Special Weather Statement | FWD | Wise | 24 min |
| Oct 17, 10:01 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 44 min |
| Oct 17, 11:01 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| Oct 17, 11:18 PM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 27 min |
| Oct 17, 11:47 PM CDT | Special Weather Statement | FWD | Dallas | 28 min |
| Oct 18, 12:30 AM CDT | Special Weather Statement | FWD | Henderson | 30 min |
| Oct 18, 12:58 AM CDT | Special Weather Statement | FWD | Henderson, Navarro | 32 min |
| Oct 18, 1:43 AM CDT | Special Weather Statement | FWD | Henderson | 32 min |
| Oct 18, 9:16 AM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 10 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.